Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal for Multiscale Computational Engineering
Factor de Impacto: 1.016 Factor de Impacto de 5 años: 1.194 SJR: 0.554 SNIP: 0.68 CiteScore™: 1.18

ISSN Imprimir: 1543-1649
ISSN En Línea: 1940-4352

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v6.i4.30
pages 309-325

Scaling Up of an Underground Waste Disposal Model with Random Source Terms

Olivier Gipouloux
Université de Lyon, CNRS, Institut Camille Jordan, Batiment ISTIL; and Département de Mathématiques, Faculté des Sciences et Techniques, Université de Saint Etienne, France
Farid Smai
Université de Lyon, CNRS, Institut Camille Jordan, Batiment ISTIL, France

SINOPSIS

In this paper, we study the global behavior of an underground waste disposal in order to obtain an accurate upscaled model suitable for the computations involved in safety assessment processes. The disposal is made of a high number of modules containing the waste material. One supposes that the modules or disposal units are periodicaly distributed and that each disposal unit leaks randomly. Recent theoretical works, by use of a combination of classical homogenization and probability theories, allow to derive a global model where only one deterministic leaking source is considered. We propose, using these theoretical results, to give a numerical approach for a such multiscale problem to obtain solutions of the deterministic problem and the first-order statistical moments.


Articles with similar content:

Use of the Advising-System Technology in Managing the Regional Cellular Communication Company
Telecommunications and Radio Engineering, Vol.62, 2004, issue 7-12
A. R. Diyazitdinova
BLOCK AND MULTILEVEL PRECONDITIONING FOR STOCHASTIC GALERKIN PROBLEMS WITH LOGNORMALLY DISTRIBUTED PARAMETERS AND TENSOR PRODUCT POLYNOMIALS
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Ivana Pultarová
Order Reduction for Large-Scale Finite Element Models: A Systems Perspective
International Journal for Multiscale Computational Engineering, Vol.3, 2005, issue 3
William Gressick, John T. Wen, Jacob Fish
SOLVING THE NONLINEAR HEAT EQUATION WITH THE BOUNDARY INTEGRAL METHOD
International Heat Transfer Conference 11, Vol.10, 1998, issue
Okey Oseloka Onyejekwe
NONLOCAL/COARSE-GRAINING HOMOGENIZATION OF LINEAR ELASTIC MEDIA WITH NON-SEPARATED SCALES USING LEAST-SQUARE POLYNOMIAL FILTERS
International Journal for Multiscale Computational Engineering, Vol.12, 2014, issue 5
Julien Yvonnet, Guy Bonnet